# SDR 98FDEA00048

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Elec Pump
- Part number: MX386399
- Condition: Shorted
- Location: Green Hyd Syst
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT 101 VU WIRING CAUSED BY GREEN HYDRAULIC PUMP INTERNALLY SHORTED.  C/B DID NOT POP.  THIS CAUSED WIRING BEHIND 101 VU PANEL TO SMOKE AND BURN UP.  REPLACED GREEN ELECTRIC HYDRAULIC PUMP.  REPLACED 50 AMP CIRCUIT BREAKER, REPAIRED BURNT WIRING.
